# SDR AALA201709129042

- Difficulty date: August 26, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY SEAT TRACK AT -Y1292 AND STRINGER 23R, BETWEEN FRAMES 20 AND 21.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, SRM 51-42-11,  DRAWINGS D53112812 AND D53110984.
